# SDR A6WA200940404

- Difficulty date: June 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 17,143 hours, 15,626 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS 484.00, LBL 27.00, WL 72.00, IS CRACKED.  CRACKED LENGTH .250" CLIP AT FS 484.00, LBL 27.00, WL 72.00, REPLACED IAW SRM 51-42-06.  (K)
